# SDR HALA2009112900550

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,888 hours, 5,136 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER T/O ROUTE ONE DUMPED.  ROUTE 2 WAS STILL IN BOX. RE-LOADED ROUTE ONE MANUALLY.  CHECKED BOTH FMC'S IAW AMM34-61-01.  NO FAULTS FOUND.
